Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have bipolar and taking lithium without any help, added ativan which helped in high dose. Further?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1237 Questions
hi i am bi polar and have been in a locked downstate for 70 days in my hom,i take lithium but it seems to be doing nothing, this week i added ativan which seems to have lifted me a bit in high doses.

i lost my job but dont care brecaese my aim was suicidal
Posted Tue, 3 Sep 2013 in Bipolar Disorder
Answered by Dr. Alekhya 1 hour later

Thank you for your query.

I have read your query and from that I want to advice you to have rehabilitation therapy which will give you very good results.I can understand your situation and frustration that you are having at present but you need to understand that so many people who have this disorder think just like you.

I have see so many cases of bipolar who had a lot of change after the right treatment and rehabilitation.Meditation will also helps you to keep your mind away from thinking in a wrong way.
The drug you are taking will have effect but it will take some time.

Do regular followup with your doctor as the counselling will help you a lot at present.

Hope you will take my advice into consideration.If you have any followup queries you can ask me again.
Wish you a good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor